REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/9019
Tytuł: Formal Development of Rough Inclusion Functions
Autorzy: Grabowski, Adam
Słowa kluczowe: rough set
rough inclusion
approximation space
Data wydania: 2019
Data dodania: 20-kwi-2020
Wydawca: DeGruyter Open
Źródło: Formalized Mathematics, Volume 27, Issue 4, Pages 337-345
Abstrakt: Rough sets, developed by Pawlak [15], are important tool to describe situation of incomplete or partially unknown information. In this article, continuing the formalization of rough sets [12], we give the formal characterization of three rough inclusion functions (RIFs). We start with the standard one, κ£, connected with Łukasiewicz [14], and extend this research for two additional RIFs: κ 1, and κ 2, following a paper by Gomolińska [4], [3]. We also define q-RIFs and weak q-RIFs [2]. The paper establishes a formal counterpart of [7] and makes a preliminary step towards rough mereology [16], [17] in Mizar [13].
Afiliacja: Institute of Informatics, University of Białystok, Poland
URI: http://hdl.handle.net/11320/9019
DOI: 10.2478/forma-2019-0028
ISSN: 1426-2630
e-ISSN: 1898-9934
metadata.dc.identifier.orcid: 0000-0001-5026-3990
Typ Dokumentu: Article
metadata.dc.rights.uri: http://creativecommons.org/licenses/by-sa/3.0/pl/
Występuje w kolekcji(ach):Artykuły naukowe (IInf)
Formalized Mathematics, 2019, Volume 27, Issue 4

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
forma_2019_27_4_0028.pdf292,08 kBAdobe PDFOtwórz
Pokaż pełny widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons